Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 63, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 14, 2015, 6:29 PM CDT for Calumet County, Winnebago County, Wisconsin. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2015, 6:29 PM CDT (23:29 UTC)
- Expired
- Aug 14, 2015, 7:04 PM CDT
- In force
- 35 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calumet County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 65 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2294 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
580
WUUS53 KGRB 142329
SVRGRB
WIC015-139-150015-
/O.NEW.KGRB.SV.W.0063.150814T2329Z-150815T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
629 PM CDT FRI AUG 14 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHWESTERN CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 715 PM CDT
* AT 628 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OSHKOSH...
MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
OSHKOSH AROUND 635 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LAKE
BUTTE DES MORTS...FORD FESTIVAL GROUNDS...HIGHLAND SHORE...
BROTHERTOWN...BLACK WOLF POINT...WINNEBAGO...EAA...CENTRAL LAKE
WINNEBAGO...BUTTE DES MORTS AND LAKE BUTTE DES MOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4390 8862 4412 8868 4418 8844 4394 8828
4394 8840 4389 8840
TIME...MOT...LOC 2328Z 343DEG 23KT 4408 8853
HAIL...1.00IN
WIND...60MPH
$$
AK2 follow-up statements
654
WWUS53 KGRB 142347
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
647 PM CDT FRI AUG 14 2015
WIC015-139-150015-
/O.CON.KGRB.SV.W.0063.000000T0000Z-150815T0015Z/
WINNEBAGO WI-CALUMET WI-
647 PM CDT FRI AUG 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN WINNEBAGO AND SOUTHWESTERN CALUMET COUNTIES...
AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OSHKOSH...
MOVING SOUTH AT 30 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED JUST
TO THE EAST OF ALLENVILLE.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
OSHKOSH AROUND 650 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LAKE
BUTTE DES MORTS...FORD FESTIVAL GROUNDS...HIGHLAND SHORE...
BROTHERTOWN...BLACK WOLF POINT...WINNEBAGO...EAA...CENTRAL LAKE
WINNEBAGO...BUTTE DES MORTS AND LAKE BUTTE DES MOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4390 8862 4412 8868 4418 8844 4394 8828
4394 8840 4389 8840
TIME...MOT...LOC 2345Z 342DEG 24KT 4409 8854
HAIL...1.00IN
WIND...60MPH
$$
AK685
WWUS53 KGRB 150004
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
704 PM CDT FRI AUG 14 2015
WIC015-139-150013-
/O.CAN.KGRB.SV.W.0063.000000T0000Z-150815T0015Z/
WINNEBAGO WI-CALUMET WI-
704 PM CDT FRI AUG 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINNEBAGO AND
SOUTHWESTERN CALUMET COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4390 8862 4412 8868 4418 8844 4394 8828
4394 8840 4389 8840
TIME...MOT...LOC 0001Z 343DEG 23KT 4398 8849
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 6:19 PM CDT, 10 minutes earlier.
Area forecast discussion, Aug 14, 6:19 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 619 PM CDT FRI AUG 14 2015 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 234 PM CDT FRI AUG 14 2015 WEAK BOUNDARY EXPECTED TO DROP SOUTH ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG THE BOUNDARY THROUGH EARLY EVENING...WITH THE ACTIVITY WANING OR ENDING BY MIDNIGHT. AREAS OF FOG ARE EXPECTED LATE TONIGHT. HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN ON SATURDAY. IT MAY BE A DEGREE OR TWO COOLER NEAR LAKE MICHIGAN DUE TO EAST/SOUTHEAST FLOW. OTHERWISE...LITTLE CHANGES MADE TO LOWS TONIGHT AND HIGHS ON SATURDAY. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 234 PM CDT FRI AUG 14 2015 LONG-RANGE MODELS AND ENSEMBLES CONT TO SHOW THE UPR RDG WEAKENING/RETROGRADING FROM THE CNTRL CONUS TO THE SW CONUS THIS WEEKEND. MEANWHILE...BROAD UPR TROFFING TO TAKE OVER FROM THE PACIFIC NW EWD TO NRN SECTIONS OF THE GREAT LAKES EARLY NEXT WEEK BEFORE THIS TROF SHARPENS AND PUSHES INTO THE GREAT LAKES MID- WEEK. PCPN CHCS TO MAINLY BE TIED TO A PAIR OF CDFNTS (SUNDAY NGT/MON AND WED/WED NGT)...HOWEVER THIS PATTERN WL BRING UNSETTLED WEATHER CONDITIONS FOR MUCH OF NEXT WEEK. TEMPS WL BE WELL-ABOVE NORMAL THIS WEEKEND...DROP BELOW NORMAL EARLY NEXT WEEK AND RETURN TO NEAR NORMAL LEVELS LATER NEXT WEEK. THE UPR RDG WL BEGIN TO GET SUPPRESSED SWD SAT NGT AS A SHORTWAVE TROF MOVES E-NE ACROSS THE UPR MS VALLEY TOWARD SW ONTARIO. A CDFNT ASSOCIATED WITH THE SHORTWAVET TROF IS FCST TO PUSH INTO THE UPR MS VALLEY LATE SAT NGT...BUT ALL OF THESE WEATHER FEATURES TO STILL BE FAR ENUF AWAY TO KEEP ANY PCPN AT BAY. LOOK FOR ANOTHER MILD AND MUGGY NGT OVER NE WI WITH LATE NGT PATCHY FOG DEVELOPING. MIN TEMPS TO RANGE FROM 65 TO 70 DEGS OVER MOST OF THE AREA. WHILE MOST OF THE MID-LEVEL FORCING TO MOVE ACROSS ONTARIO...THE CDFNT IS FCST TO MAKE SLOW PROGRESS TOWARD NW WI BY LATE SUNDAY AFTERNOON. SINCE THERE IS STILL SOME SEMBLENCE OF A CAP OVERHEAD AND A LACK OF A TRIGGER...HAVE KEPT THE DRY FCST INTACT OVER NE WI WITH ANOTHER VERY WARM AND HUMID DAY ON TAP. MAX TEMPS WL RANGE FROM THE MID 80S N-CNTRL WI...MID TO UPR 80S NEAR LAKE MI TO AROUND 90 DEGS E-CNTRL WI. THE CDFNT IS EXPECTED TO SLOWLY PUSH EAST AND REACH A LINE ROUGHLY FROM NE WI TO W-CNTRL WI BY 12Z MON. INSTABILITY PARAMETERS WL WEAKEN OVRNGT...HOWEVER THE REGION TO BE LOCATED IN THE FAVORABLE RIGHT ENTRANCE REGION OF THE UPR JET FOR ADDITIONAL LIFT TO THE LIFT FROM THE CDFNT. LOW-LEVEL MOISTURE TO BE ABUNDANT WITH DEW POINTS IN THE 60S AND PW VALUES BETWEEN 1.5 AND 1.75". THE FNT ITSELF DOES APPEAR TO BE MOVING A LITTLE SLOWER THAN THE MODELS WERE ADVERTISING YESTERDAY...THUS HAVE LOWERED POPS SOMEWHAT FOR E-CNTRL WI...WHILE FOCUSING THE HIGHEST POPS ALONG THE BOUNDARY. MIN TEMPS TO RANGE FROM THE UPR 50S TO LWR 60S N-CNTRL...TO THE UPR 60S E-CNTRL WI. THE SLOWER FRONTAL MOVEMENT TRANSLATES TO KEEPING HIGHER POPS IN THE FCST LONGER ON MON AS THE FNT MAY NOT CLEAR E-CNTRL WI UNTIL LATE MON AFTERNOON. N-CNTRL WI MAY BE ABLE TO START DRYING OUT LATE IN THE DAY AS AN AREA OF HI PRES SAGS SWD FROM ONTARIO. MAX TEMPS TO BE MUCH COOLER THAN THE WEEKEND DUE TO ALL THE CLOUDS/PCPN IN THE VCNTY. READINGS ARE EXPECTED TO BE IN THE LWR TO MID 70S NORTH...MID 70S TO AROUND 80S DEGS SOUTH. MAY NEED TO CARRY A SMALL POP OVER SRN SECTIONS OF THE FCST AREA MON EVENING AS THE FNT BEGINS TO SLOW DOWN EVEN MORE. THE BIGGER QUESTION NOW FOR THE REST OF MON NGT INTO TUE IS HOW FAR SOUTH WL THIS FNT GET BEFORE STALLING ALTOGETHER? OTHER THAN THE GEM...THE OTHER MODELS ARE NOW STALLING THE BOUNDARY NEAR THE WI/IL BORDER AS OPPOSED TO N-CNTRL WI YESTERDAY. WHILE THE REST OF MON NGT INTO TUE MORNING APPEARS TO STAY DRY...IT IS BECOMING MORE POSSIBLE THAT A SURGE OF ISEN LIFT FROM THE SW MAY CREEP TOWARD THE FCST AREA TUE AFTERNOON. DUE TO THIS POSSIBILITY...HAVE ADDED A SMALL POP TO THE FCST. MAX TEMPS FOR TUE TO GENERALLY BE IN THE LWR TO MID 70S. TUE NGT THRU WED DEFINITELY HAS AN UNSETTLED LOOK TO IT AS A STRONG SHORTWAVE TROF PUSHES EWD INTO THE GREAT LAKES WITH THE OLD FRONTAL BOUNDARY RETURNING NORTH AS A WRMFNT THRU WI. THE GFS LOOKS QUESTIONABLE WITH REGARDS TO "BOMBING" A SFC LOW OVER WI... HOWEVER DYNAMICS LOOK STRONG ENUF TO WARRANT HI POPS DURING THIS PERIOD. AS ONE WOULD SUSPECT...THERE IS ALSO TIMING DIFFERENCES WITH THIS SYSTEM...THUS POPS KEPT MAINLY IN THE CHC CATEGORY FOR NOW. PCPN CHCS COULD VERY WELL LINGER THRU MOST OF WED NGT AS THE SYSTEM CONTS TO LIFT NEWD INTO CANADA. A WEAK AREA OF HI PRES IS PROGGED TO MOVE BY TO OUR SOUTH AND MAY ALLOW FOR SOME DRYING TO TAKE PLACE. THIS HI QUICKLY DEPARTS THU NGT ALLOWING FOR A RETURN FLOW TO DEVELOP INTO WI ON FRI. CANNOT RULE OUT SOME SHWRS OR TSTMS FROM DEVELOPING AS THE WARMER/MORE MOIST AIR MASS TRYING TO RETURN TO THE REGION. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 617 PM CDT FRI AUG 14 2015 THE LAST VESTIGES OF SHOWERS AND THUNDERSTORMS SHOULD CLEAR THE SOUTHERN CWA SOON...MAINLY AFFECTING THE ATW TAF SITE...WITH THE MAIN FORCING HEADING SOUTH AND THE SUN SETTING ADDITIONAL ACTIVITY IS NOT ANTICIPATED. AREAS OF MVFR CONDITIONS ARE EXPECTED LATE TONIGHT DUE TO FOG WITH POCKETS OF IFR OR LOWER CONDITIONS ACROSS PORTIONS OF NORTH-CENTRAL WISCONSIN. ANY FOG SHOULD BURN OFF BY MID-MORNING ON SATURDAY WITH VFR CONDITIONS EXPECTED SATURDAY AFTERNOON AND EVENING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....ECKBERG LONG TERM......KALLAS AVIATION.......KURIMSKI
Hazardous weather outlook, Aug 14, 11:01 AM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1101 AM CDT FRI AUG 14 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151615- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 1101 AM CDT FRI AUG 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. A FEW STORMS OVER NORTHEAST WISCONSIN MAY BE CAPABLE OF PRODUCING STRONG GUSTY WINDS TO 50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CHANCES FOR THUNDERSTORMS RETURN FOR SUNDAY NIGHT INTO MONDAY NIGHT AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON OR TONIGHT. HOWEVER...SPOTTER ARE REQUESTED TO REPORT WIND GUSTS OVER 40 MPH... HAIL OVER PEA SIZE AND HEAVY RAINFALL WITH AMOUNTS OVER AN INCH. LMZ521-522-541>543-151615- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1101 AM CDT FRI AUG 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND THIS EVENING THAT COULD POSE A SIGNIFICANT HAZARD TO BOATERS. STRONG GUSTY WINDS AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES ARE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY NIGHT AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. ECKBERG
In the hours before
Local storm report, Aug 14, 5:23 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
523 PM CDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST LITTLE CHUTE 44.28N 88.32W
08/14/2015 E59 MPH OUTAGAMIE WI MESONET
MEASURED AT LITTLE CHUTE HIGH SCHOOL
&&
BERSCHLocal storm report, Aug 14, 5:35 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
535 PM CDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG CHILTON 44.03N 88.16W
08/14/2015 CALUMET WI EMERGENCY MNGR
TREES DOWN
&&
BERSCHLocal storm report, Aug 14, 5:38 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
538 PM CDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 2 S KAUKAUNA 44.23N 88.26W
08/14/2015 M0.50 INCH CALUMET WI STORM CHASER
ONE-HALF INCH HAIL REPORTED JUST SOUTH OF KAUKAUNA ON THE
OUTAGAMIE/CALUMET COUNTY LINE.
&&
AKLocal storm report, Aug 14, 5:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 PM CDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND GST 4 E KIEL 43.91N 87.95W
08/14/2015 E55 MPH MANITOWOC WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Aug 14, 5:56 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
556 PM CDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG KIMBERLY 44.27N 88.34W
08/14/2015 OUTAGAMIE WI TRAINED SPOTTER
TREES DOWN BLOCKING ROAD
&&
BERSCHLocal storm report, Aug 14, 6:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
611 PM CDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL GREENVILLE 44.29N 88.53W
08/14/2015 M1.00 INCH OUTAGAMIE WI TRAINED SPOTTER
ONE INCH HAIL AT HIGHWAY 76 AND HIGHWAY 96.
&&
ECKBERGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:27 PM CDT | Special Weather Statement | GRB | Forest | 48 min |
| Aug 14, 1:43 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Aug 14, 1:45 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 30 min |
| Aug 14, 2:06 PM CDT | Severe Thunderstorm Warning | GRB | Door | 24 min |
| Aug 14, 3:13 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 32 min |
| Aug 14, 3:31 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 44 min |
| Aug 14, 3:34 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 26 min |
| Aug 14, 3:35 PM CDT | Special Marine Warning | GRB | 85 min | |
| Aug 14, 3:40 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto | 25 min |
| Aug 14, 4:11 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Oconto, Outagamie, Shawano | 64 min |
| Aug 14, 4:37 PM CDT | Special Weather Statement | GRB | Langlade | 38 min |
| Aug 14, 4:51 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc, Outagamie, Waupaca, Winnebago | 24 min |
| Aug 14, 5:12 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc, Outagamie, Waupaca, Winnebago | 48 min |
| Aug 14, 5:32 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 31 min |
| Aug 14, 5:58 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Winnebago | 32 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.